Mathematical Theory and Modeling is a peer reviewed journal published by IISTE. The journal publishes original papers at the forefront of mathematical theories, modelings, and applications. The journal is published in both printed and online versions. The online version is free access and download.
IISTE is member of CrossRef.
Call for Paper Submissions & Paid Reviewers / Index
Please follow the following two files to prepare your paper, then send it to MTM@iiste.orgIndex of this journal:
The IC Impact factor value of this journal is 5.53
- EBSCO (U.S.)
- Index Copernicus (Poland)
- Ulrich's Periodicals Directory (ProQuest, U.S.)
- JournalTOCS (UK)
- PKP Open Archives Harvester (Canada)
- Bielefeld Academic Search Engine (Germany)
- Elektronische Zeitschriftenbibliothek EZB (Germany)
- SCI-Edge (U.S.)
- Open J-Gate (India)
- OCLC WorldCat (United States)
- Universe Digtial Library (Malaysia)
- NewJour (Georgetown University Library, U.S.)
- Google Scholar
The publication charge of this journal: 160 USD (online publication only) or 165 USD (online publication + 2 hard copies)
Vol 4, No 3 (2014)
Table of Contents
|A Modified ODE Solver for Autonomous Initial Value Problems
Zaib-un-Nisa Memon, Sania Qureshi, Asif Ali Shaikh, Muhammad Saleem Chandio
Paper submission email: MTM@iiste.org
ISSN (Paper)2224-5804 ISSN (Online)2225-0522
Please add our address "firstname.lastname@example.org" into your email contact list.
This journal follows ISO 9001 management standard and licensed under a Creative Commons Attribution 3.0 License.
Copyright © www.iiste.org